# SDR REXA2016050500900

- Difficulty date: May 5, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Ring
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG UPPER CORE COWL AFT EDGE IS CHAFED IN SEVERAL AREAS.  REPLACED CLOSURE RING IAW SRM 51-42-06, 51-42-07 & CMM 71-12-01 TASK 71-12-01-320-820-A01 STEPS 21 A - F, H - J), IPL SEQ 71-12-01-01-380 AAR AP-52.
